MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUETRACK; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUETRACK; BLOOD GLUCOSE SYSTEM
Model Number TRUETRACK
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code Weakness (2145)
Date of Event 01/09/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Product not yet returned for evaluation.Most likely underlying root cause: mlc-58-user had an inaccurate reference: self: the person is using themselves as the reference or how they feel at the time they run the blood test.Test strip udi# (b)(4).Manufacturer contacted customer on (b)(6) 2018 in a follow-up call in order to ensure that the replacement products resolved the initial concern; customer stated that the replacement product is working to their satisfaction and they have not had any medical intervention since the last call.
 
Event or Problem Description
Consumer reported complaint for high blood glucose results accompanied by symptoms.Customer's wife is calling on his behalf.The customer is concerned with results obtained of 169,197,171 and 208 mg/dl.The expected fasting blood glucose test result range is 100-130 mg/dl.The customer did report symptoms of feeling weak.Medical attention is not reported as a result of the actual blood glucose results and reported symptoms.The product is stored by customer according to specification in the living room.During the call on (b)(6) 2018, a back to back blood test was not performed.The test strip lot manufacturer's expiration date is 04/26/2020 and open vial date is one month ago.The meter memory was reviewed for previous test result history: (b)(6).Customer states that he feels weak and does not know if that is related to his blood sugar.Customer states that he has been a diabetic for a long time and knows that his results should not be higher than 140 mg/dl fasting.Customer is concerned that the meter is giving high results when there have been no changes to his routine.
 
Event or Problem Description
Consumer reported complaint for high blood glucose results accompanied by symptoms.Customer's wife is calling on his behalf.The customer is concerned with results obtained of 169,197,171 and 208mg/dl.The expected fasting blood glucose test result range is 100-130mg/dl.The customer did report symptoms of feeling weak.Medical attention is not reported as a result of the actual blood glucose results and reported symptoms.The product is stored by customer according to specification in the living room.During the call on (b)(6) 2018, a back to back blood test was not performed.The test strip lot manufacturer's expiration date is 04/26/2020 and open vial date is one month ago.The meter memory was reviewed for previous test result history: (b)(6).Customer states that he feels weak and does not know if that is related to his blood sugar.Customer states that he has been a diabetic for a long time and knows that his results should not be higher than 140mg/dl fasting.Customer is concerned that the meter is giving high results when there have been no changes to his routine.
 
Additional Manufacturer Narrative
(b)(4).Returned meter and returned test strips evaluated with no defects found.Most likely underlying root cause: mlc-58-user had an inaccurate reference: self: the person is using themselves as the reference or how they feel at the time they run the blood test.(b)(4).Note: manufacturer contacted customer on 1/17/2018 in a follow-up call in order to ensure that the replacement products resolved the initial concern; customer stated that the replacement product is working to their satisfaction and they have not had any medical intervention since the last call.

Brand Name
TRUETRACK
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key7234192
Report Number1000113657-2018-00122
Device Sequence Number1317082
Product Code NBW
UDI-Device Identifier00011822577540
UDI-Public(01)00011822577540
Combination Product (Y/N)N
Initial Reporter StateCA
PMA/510(K) Number
K032657
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 03/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberTRUETRACK
Device Catalogue NumberA4H01-81
Device Lot NumberRU5186
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/06/2018
Was the Report Sent to FDA? No
Event Location Home
Initial Date Received by Manufacturer 01/09/2018
Supplement Date Received by Manufacturer01/09/2018
Initial Report FDA Received Date02/01/2018
Supplement Report FDA Received Date03/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SECOND THERAPY; SECOND THERAPY